# SDR AALA20070785

- Difficulty date: April 30, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY AISLE LIGHT AT SEAT 15D MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY AISLE LIGHT AT SEAT 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
